Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ? re: PHYSICAL DANGER w/abrupt discontinuation

Posted by Elizabeth on July 19, 1999, at 23:30:07

In reply to Re: ? re: PHYSICAL DANGER w/abrupt discontinuation, posted by David K. on July 11, 1999, at 9:31:15

Yes, there is the risk of a rebound depression - or, paradoxically enough, mania! These have been reported with a variety of different antidepressants. The danger is probably greater with the older antidepressants, though. It also depends on the dose: if you stop a high dose cold turkey, you're liable to have a much worse time than if you stop a low dose cold turkey.

As far as "below the neck" (peripheral) effects, no, they're annoying and unpleasant but not life threatening.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:8563